JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED STABILITY OF ISOMETRIES ON REAL BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED STABILITY OF ISOMETRIES ON REAL BANACH SPACES
Lee, Eun-Hwi; Park, Dal-Won;
  PDF(new window)
 Abstract
Let X and Y be real Banach spaces and ${\varepsilon}\;>\;0$, p > 1. Let f : be a bijective mapping with f(0)
 Keywords
(${\varepsilon}$,p)-isometry;isometry;real Banach spaces;
 Language
English
 Cited by
 References
1.
G. Dolinar, Generalized stability of isometries, J. Math. Anal. Appl. 242 (2000), no. 1, 39-56 crossref(new window)

2.
J. Gevirtz, Stability of isometries on Banach spaces, Proc. Amer. Math. Soc. 89 (1983), no. 4, 633-636

3.
P. M. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263- 277 crossref(new window)

4.
J. Lindenstrauss and A. Szankowsik, Nonlinear perturbation of isometries, Asterisque 131 (1985), 357-371

5.
S. Mazur and S. Ulam, Sur les transformations isometriques despaces vectoriels normes, C. R. Acad. Sci. Paris Ser 194 (1932), 946-948

6.
M. Omladic and P. Semrl, On nonlinear pertubations of isometries, Math. Ann. 303 (1995), no. 4, 617-628 crossref(new window)